# SDR FDEA2020081421746

- Difficulty date: August 2, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATE 0.7" IN LENGTH DURING HIGH FREQUENCY EDDY CURRENT   INSPECTION ON LEFT HAND SIDE FUSELAGE SKIN AT APPROXIMATELY STATION 1030, STRINGER  STRINGER 37L AS MARKED. COMPLIED WITH E.O.# : G-5310-E0332629G P5. TITLE: FUSELAGE - MAINFRAM - INSPECTION AND  AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 - BOEING SERVICE  SERVICE BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
